# SDR UALA2010110804147

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 77,067 hours, 12,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE COAX FEED THRU AT AFT PRESSURE BULKHEAD WAS LEAKING. SEALANT PR1458-B2 APPLIED TO AREA. NO FURTHER LEAKS.
